E-mail a Wiley Online Library Link

Jane T. Hickok, Joseph A. Roscoe, Gary R. Morrow, David K. King, James N. Atkins and Tom R. Fitch Nausea and emesis remain significant problems of chemotherapy despite prophylaxis with 5-hydroxytryptamine-3 antiemetics Cancer 97

Article first published online: 19 MAY 2003 | DOI: 10.1002/cncr.11408

Despite widespread use of serotonin receptor antagonists on the day of treatment, approximately 75% of 322 patients experienced delayed nausea (DN) after receiving chemotherapy with doxorubicin, cisplatin, or carboplatin in community oncology practices. Approximately half of these patients described the DN as moderate or greater in intensity. The frequency of DN was nearly twice as high as that of acute nausea. Results show the need for continued development of antiemetics effective against DN.

Complete the form below and we will send an e-mail message containing a link to the selected article on your behalf

Required = Required Field